Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the boundedness of an iterative procedure for solving a system of linear inequalities

Authors: H. D. Block and S. A. Levin
Journal: Proc. Amer. Math. Soc. 26 (1970), 229-235
MSC: Primary 15.50; Secondary 65.00
MathSciNet review: 0265383
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proved that the perceptron error-correction procedure stays bounded, even when no solution to the system of linear inequalities exists. This supplements earlier papers by B. Efron and by M. Minsky and S. Papert.

References [Enhancements On Off] (What's this?)

  • [1] B. Efron, The perceptron correction procedure in nonseparable situations, Rome Air Development Center Technical Documentary Report RADC-TDR-63-533, February 1964.
  • [2] M. Minsky and S. Papert, Perceptrons, M.I.T. Press, Cambridge, Mass., 1969.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.50, 65.00

Retrieve articles in all journals with MSC: 15.50, 65.00

Additional Information

Keywords: Perceptron error-correction procedure, linear inequalities, iterative methods
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society